# SDR SWAA2025040821719

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 71,788 hours, 42,667 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP UPPER SKIN DISBONDED AT INBOARD EDGE; 10 INCHES FROM AFT EDGE (NOT DELAMINATED)<[01] REPAIRED PER EA 25-157-00897.
